Home | Recent Submissions | Search | Diagnosis | Quiz | Submit an Image | Index | Blog |About GSA
  
<< Back to Diagnosis Page  
Image Number 2409 (Fixed drug reaction)

 
Morphology:
Hyperpigmentation

Diagnosis: Fixed drug reaction

Site: Back

Sex: M

Age: 64

Type:

Description: Dark patches on the skin

Submitted by: Ian McColl

View Full Size

Differential Diagnosis

History:

These hyperpigmented patches were due to a non steroidal anti inflammatory drug taken for intermittent gout. Fixed drug reactions cause hyperpigmentation like this because of damage to the basement membrane causing melanin to be taken up by melanophages in the dermis.



Search DermNetNZ   eMedicine   PubMed   Dermatology Online   Archives   JAAD for "Fixed drug reaction"

buy accutane
Home  |  Recent Submissions  |  Search  | Diagnosis  |  Quiz  |  Submit an Image  |  Index  |  About GSA

Copyright © 2005 Global Skin Atlas